Vermont, 2014

Flooding in Vermont, April 15 to 16, 2014

April 15 to 16, 2014 · NWS BTV · 9 events in 8 counties and zones

Snowmelt from a late season snowpack combined with heavy rain produced widespread flooding across northern and central Vermont. Four to six inches of water was released from the snowpack over April 10 to 15 when daytime highs reached the 60s and 70s, and overnight lows remained well above freezing.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.9 million
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BTV wrote it up.

Snowmelt from a late season snowpack combined with heavy rain produced widespread flooding across northern and central Vermont. Four to six inches of water was released from the snowpack over April 10 to 15 when daytime highs reached the 60s and 70s, and overnight lows remained well above freezing. Rivers were brought to near bankfull or minor flood levels from snowmelt alone. Rain developed along and ahead of a cold front on April 15, and forced rivers out of their banks. Freezing temperatures returned by the morning of April 16, which slowed or halted the runoff, and flooding gradually subsided.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before the first event at Apr 15, 12:25 AM EST, 47 minutes earlier.

Area forecast discussion, Apr 15, 12:25 AM EST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
125 AM EDT TUE APR 15 2014

.SYNOPSIS...
A STRONG COLD FRONT WILL APPROACH THE REGION TONIGHT WITH SCATTERED
SHOWERS...MAINLY ACROSS NORTHERN NEW YORK. THE FRONT WILL THEN CROSS
THE AREA ON TUESDAY WITH WIDESPREAD RAINFALL EXPECTED...ENDING AS
WET SNOW AS MUCH COLDER AIR FILTERS INTO THE REGION. BREEZY TO WINDY
CONDITIONS ARE ALSO EXPECTED THROUGH TUESDAY. DRY BUT CHILLY WEATHER
IS THEN EXPECTED BY WEDNESDAY BEFORE TEMPERATURES MODERATE BACK TO
NORMAL LEVELS BY THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 125 AM EDT TUESDAY...SCATTERED TO NUMEROUS SHOWERS CONTINUE
TO MOVE NORTHEAST ACROSS THE AREA EARLY THIS MORNING. TEMPERATURES
REMAIN IN THE 50S TO LOWER 60S...WHICH CONTINUES TO PROMOTE
SNOWMELT AND WE ARE SEEING RIVERS RISING EARLY THIS MORNING...SOME
OF WHICH HAVE GONE ABOVE FLOOD STAGE. LITTLE CHANGE IS EXPECTED
OVER THE NEXT FEW HOURS. ONLY TWEAK WAS TO INCREASE PRECIPITATION
CHANCES FURTHER EAST BASED ON RADAR.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
AS OF 222 PM EDT MONDAY...ACTIVE WEATHER DAY THEN ON TAP FOR
TUESDAY AS VERY STRONG COLD FRONT PUSHES ACROSS THE AREA. MAINLY
AN ANAFRONTAL TYPE FRONTAL ZONE DEPICTED ON MOST MODELS...WITH SCT
PRE-FRONTAL SHOWERS GIVING WAY TO A STEADY/SOAKING RAINFALL BEHIND
THE FRONT. TEMPERATURES VERY TRICKY AND GIVEN UPSTREAM
OBSERVATIONAL ANALYSIS ACROSS THE GREAT LAKES STATES...WILL OFFER
MILDEST READINGS EAST IN THE MORNING THROUGH NOON (60S TO NEAR
70)...WITH READINGS CRASHING THROUGH THE DAY. IN FACT...MANY AREAS
MAY SEE TEMPERATURES DROP BY AS MUCH AS 20F IN ONE HOUR AS FRONTAL
BOUNDARY CROSSES. WINDS CONTINUE QUITE GUSTY...ESP EAST AND
PARTICULARLY IN THE CHAMPLAIN VALLEY WHERE CHANNELED PRE-FRONTAL
SOUTH FLOW WILL LIKELY ENHANCE SPEEDS. AS A RESULT...WILL BE
ISSUING A WIND ADVISORY FOR THESE AREAS INCLUDING MUCH OF THE
WESTERN SLOPES OF THE GREENS FROM MID-MORNING THROUGH EARLY
AFTERNOON FOR GUSTS TO 50 MPH. ELSEWHERE...25 TO 35 MPH GUSTS
APPEAR REASONABLE.

AS COLDER AIR RUSHES IN BEHIND THE FRONT...TEMPERATURES WILL FALL
SHARPLY SUCH THAT P-TYPE WILL TRANSITION TO A MIX OF
RAIN/SNOW...THEN ALL SNOW BY AFTERNOON IN NRN NY...AND LATE
AFTERNOON/EVENING FROM NW TO SE IN VERMONT. THIS WILL PERSIST INTO
THE EVENING HOURS BEFORE ENDING OVERNIGHT. WET ACCUMULATIONS
RELATIVELY MINOR WITH A DUSTING TO AN INCH IN THE VALLEYS...1-3 IN
THE HIGHER TERRAIN ABOVE 1000 FT...AND PERHAPS 2-5 AT SUMMIT LEVEL.
QUITE THE CHANCE FROM TODAY TO SAY THE LEAST. LOWS BY WEDNESDAY
MORNING GENERALLY IN THE 20S WITH A FEW UPPER TEENS IN COLDER NRN
MTN LOCALES.

THEREAFTER...SENSIBLE WEATHER TRENDS QUIET AS DEEP LAYER HIGH
PRESSURE BUILDS ACROSS THE REGION. A CHILLY DAY ON TAP FOR SURE
THOUGH ON WEDNESDAY AS NORTHERLY FLOW SLOWLY DIMINISHES OVER TIME.
HIGHS IN MOST SPOTS ONLY IN THE 30S...WITH PERHAPS A FEW LOWER 40S
SOUTH. THEN CLR/PARTLY CLOUDY AND CONTINUED CHILLY WEDNESDAY NIGHT
WITH HIGH PRESSURE OVERHEAD AND GOOD RADIATIONAL COOLING EXPECTED.
LOWS 15 TO 25.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
AS OF 302 PM EDT MONDAY...RELATIVELY QUIET AND SEASONABLE PATTERN
THROUGH THE END OF THE WORK WEEK. SOUTHWEST FLOW ALOFT WILL PUSH
HIGH PRESSURE INTO THE CANADIAN MARITIMES ALLOWING FOR GENTLE WARM
AIR ADVECTION AS WINDS GRADUALLY TURN AROUND TO SOUTHERLY. THIS
WILL LEAD TO NORMAL TEMPERATURES ON THURSDAY WITH HIGHS IN THE 50S
THEN MID 50S TO LOWER 60S ON FRIDAY AS 850 TEMPS RISE TO 0 TO +3C.

AN WEAK UPPER LEVEL TROUGH OF LOW PRESSURE MOVES INTO THE REGION
ON SATURDAY LINGERS INTO SUNDAY BRINGING AN AVERAGE CHANCE OF SHOWERS
FOR THE ENTIRE AREA. NOT MUCH IN THE WAY OF COLD OR WARM TEMPERATURE
ADVECTION WITH THIS SYSTEM. STILL LOOKING AT NEAR TO SLIGHTLY
ABOVE NORMAL TEMPERATURES BOTH SATURDAY AND SUNDAY AS 850 TEMPS
REMAIN AROUND 0C GIVING US HIGHS MAINLY IN THE 50S BUT HIGHLY
DEPENDENT ON CLOUD COVER WHICH RIGHT NOW LOOKS PLENTIFUL.

&&

.AVIATION /05Z TUESDAY THROUGH SATURDAY/...
THROUGH 00Z WEDNESDAY...STRONG SOUTHERLY WINDS WILL BE DIMINISHING
AT MOST TAF SITES THIS EVENING TO 10 TO 20 KNOTS. EXCEPTION IS BTV
WHERE WIND GUSTS 30 KNOTS POSSIBLE.

AREA OF SHOWERS MOVING SLOWLY ACROSS NORTHERN NEW YORK THIS
EVENING...AFFECTING MAINLY MSS/SLK WITH OCNL MVFR CONDITIONS.
CHANCES FOR SHOWERS ARE LESS TONIGHT AT SITES FURTHER EAST.

SHARP COLD FRONT WILL APPROACH THE SAINT LAWRENCE VALLEY BY 12Z
AND BE INTO THE CHAMPLAIN VALLEY BY 18Z. VERY GUSTY SOUTHERLY
WINDS WILL DEVELOP AHEAD OF THE FRONT WITH GUSTS IN THE ALIGNED
VALLEYS (PBG/BTV/RUT/MSS) REACHING 30 TO 40 KNOTS BTWN 12Z-16Z
TUESDAY. IN ADDITION...A LINE OF SHOWERS WITH EMBEDDED
THUNDERSTORMS WILL DEVELOP ALONG THE COLD FRONT WITH A SHARP WIND
SHIFT TO THE WEST/NORTHWEST ANTICIPATED. THIS WILL CREATE AREAS OF
MODERATE TO SEVERE TURBULENCE...ALONG WITH LLWS IN BOTH DIRECTION
AND SPEED. ALSO...EXPECT MVFR WITH PERIODS OF IFR WITH THE
RAIN ASSOCIATED WITH FRONT...WITH SLK MIXING WITH SNOW BY 18Z
TUESDAY...AND A MIX POSSIBLE AT REST OF SITES TOWARDS 00Z WEDNESDAY.

OUTLOOK 00Z WEDNESDAY THROUGH SATURDAY...COLD FRONT MOVES EAST OF
FORECAST AREA TUESDAY EVENING WITH PRECIPITATION ENDING OVERNIGHT
AS SNOW SHOWERS. MVFR/IFR CONDITIONS THROUGH 06Z WEDNESDAY THEN
IMPROVING TO VFR. HIGH PRESSURE WILL BRING VFR WEATHER WEDNESDAY
THROUGH FRIDAY. POSSIBLE MVFR IN RAIN SHOWERS SATURDAY.

&&

.HYDROLOGY...
AS OF 222 PM EDT MONDAY...FLOOD WATCH CONTINUES FOR THE ENTIRE
FORECAST AREA THROUGH WEDNESDAY EVENING FOR EXPECTED RAINFALL AND
WIDESPREAD SNOWMELT. RIVERS AND STREAMS CONTINUE TO RUN HIGH AS OF
MID-AFTERNOON CONTINUED SNOWMELT CONTRIBUTES TO SURFACE RUNOFF.
WHILE SOME MINOR LOWLAND FLOODING WILL CONTINUE TONIGHT...THE
PRIMARY FOCUS FOR MORE WIDESPREAD FLOODING WILL OCCUR TUESDAY
AFTERNOON INTO WEDNESDAY MORNING DUE TO THE COMBINATION OF VERY
MILD TEMPERATURES AND HEAVIER RAINFALL. AT THIS TIME...BASIN-AVG
QPF WILL GENERALLY RANGE FROM 1 TO 1.5 INCHES TONIGHT THROUGH THE
TUESDAY EVENING TIME FRAME. WHILE NOT EXCESSIVELY HEAVY...THESE
RAINFALL AMOUNTS ALONG WITH CONTINUED SNOWMELT SHOULD BE MORE THAN
ENOUGH TO PRODUCE SHARP RISES ON MOST AREA STREAMS AND RIVERS...IN
SOME CASES INTO MINOR FLOOD BY TUESDAY AFTERNOON INTO TUESDAY
NIGHT. THE RIVERS WITH THE HIGHEST THREAT OF EXCEEDING FLOOD STAGE
ARE THE AUSABLE...WINOOSKI AND THE OTTER CREEK...THOUGH NUMEROUS
OTHER WATERSHEDS MAY IN FACT FLOOD AS WELL WITH MINOR LOWLAND
FIELD FLOODING BEING A NEAR CERTAINTY.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR VTZ001>012-016>019.
     WIND ADVISORY FROM 8 AM THIS MORNING TO 3 PM EDT THIS
     AFTERNOON FOR VTZ001-002-005-009-011-017>019.
NY...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR NYZ026>031-034-035-
     087.
     WIND ADVISORY FROM 8 AM THIS MORNING TO 3 PM EDT THIS
     AFTERNOON FOR NYZ028-035.

&&

SYNOPSIS...JMG
NEAR TERM...EVENSON
SHORT TERM...JMG
LONG TERM...SISSON
AVIATION...RJS/TABER
HYDROLOGY...JMG
Hazardous weather outlook, Apr 14, 2:06 PM EST, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
306 PM EDT MON APR 14 2014

NYZ026-027-029>031-034-087-VTZ003-004-006>008-010-012-016-151915-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX-
SOUTHWESTERN ST. LAWRENCE-ORLEANS-ESSEX-LAMOILLE-CALEDONIA-
WASHINGTON-ORANGE-WINDSOR-EASTERN FRANKLIN-
306 PM EDT MON APR 14 2014

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK, NORTHERN
AND CENTRAL VERMONT, EXCEPT THE CHAMPLAIN VALLEY.

.DAY ONE...TONIGHT.
CONTINUING SNOW MELT WILL RESULT IN RIVERS AND STREAMS TO REMAIN
RUNNING HIGH. BREEZY CONDITIONS WILL CONTINUE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
WIND GUSTS OF 30 TO 40 MPH ARE EXPECTED.

PERIODS OF HEAVY RAIN WILL OCCUR TUESDAY, AND THIS WILL RESULT IN
AREA RIVERS AND STREAMS PUSHING ABOVE FLOOD STAGE THROUGH WEDNESDAY.

A STRONG COLD FRONT WILL PUSH THROUGH LATE TUESDAY, RESULTING IN
THE RAIN ENDING AS SOME LIGHT SNOW. MINOR ACCUMUALTIONS ARE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ028-035-VTZ001-002-005-009-011-017>019-151915-
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
306 PM EDT MON APR 14 2014

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...
...WIND ADVISORY IN EFFECT FROM 8 AM TO 3 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CHAMPLAIN VALLEY REGION
OF VERMONT AND NEW YORK.

.DAY ONE...TONIGHT.
CONTINUING SNOW MELT WILL RESULT IN RIVERS AND STREAMS TO REMAIN
RUNNING HIGH. BREEZY CONDITIONS WILL CONTINUE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A PERIOD OF STRONG WIND GUSTS ARE EXPECTED TUESDAY MORNING AND
EARLY AFTERNOON. THIS MAY RESULT IN MINOR WIND DAMAGE.

PERIODS OF HEAVY RAIN WILL OCCUR TUESDAY, AND THIS WILL RESULT IN
AREA RIVERS AND STREAMS PUSHING ABOVE FLOOD STAGE THROUGH WEDNESDAY.

A STRONG COLD FRONT WILL PUSH THROUGH LATE TUESDAY, RESULTING IN
THE RAIN ENDING AS SOME LIGHT SNOW. MINOR ACCUMUALTIONS ARE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

9 flood. Local standard time, as filed.

Flood, Lamoille

When
April 15, 1:12 AM EST to April 16, 7:00 PM EST
Where
Lamoille County, 1.85 mi SW of Cambridge to 2.85 mi NNE of North Cambridge
Cause
Heavy Rain / Snow Melt
Property damage
$350,000
Reported by
State Official
Coordinates
44.633, -72.909

Heavy rainfall and snowmelt caused widespread minor to moderate flooding across Lamoille County, mainly along and west of Route 100. Numerous highways were flooded, including Routes 15 at Wrong Way Bridge in Cambridge, Route 108 at Smugglers Notch near Jeffersonville and in Stowe, and Route 100 in Eden. There was widespread damage to gravel roadsides, and many culverts failed in Belvidere, Cambridge, Johnson, and Waterville. In Stowe, the recreation path sustained damage. In Johnson, a washed out culvert stranded six families for nearly two days until a temporary bridge could be installed. The Lamoille River at Johnson VT exceeded its flood stage of 13.0 feet at 4:55 pm EST on April 15, crested at 14.16 feet at 2:15 am EST April 16, and fell below flood stage on April 16 at 8:17 am EST. The Lamoille at Jeffersonville exceeded its flood stage of 450.0 feet at 1:12 am EST April 15, crested at 453.18 feet at 10:30 pm EST April 15, and fell below flood stage at 7 pm EST on April 16.

Flood, Essex

When
April 15, 4:00 AM EST to 8:00 PM EST
Where
Essex County, 1.55 mi S of Victory to 5.35 mi NW of Victory
Cause
Heavy Rain / Snow Melt
Property damage
$175,000
Reported by
State Official
Coordinates
44.498, -71.853

Flooding caused by heavy rain and snowmelt washed out gravel roads and culverts in Granby and Victory.

Flood, Essex

When
April 15, 4:00 AM EST to 8:00 PM EST
Where
Essex County, 0.98 mi ENE of Averill to 1.26 mi ESE of Averill
Cause
Heavy Rain / Snow Melt
Property damage
$50,000
Reported by
State Official
Coordinates
45.004, -71.701

Flooding caused by heavy rain and snowmelt washed out gravel roads and culverts in Averill.

Flood, Caledonia

When
April 15, 7:27 AM EST to April 16, 5:00 PM EST
Where
Caledonia County, 2.44 mi SSW of South Peacham to 1.75 mi WSW of Wheelock
Cause
Heavy Rain / Snow Melt
Property damage
$350,000
Reported by
State Official
Coordinates
44.286, -72.183

Heavy rainfall and snowmelt caused widespread flooding across Caledonia County, mainly in the Passumpsic River Basin. Route 5 was inundated from Lyndonville to St. Johnsbury by the Passumpsic River, and other smaller creeks and streams washed out roads and culverts in Lyndon, St. Johnsbury, Barnet, and Kirby. Sections of railway bed were damaged by the flooded Passumpsic River at Passumpsic near Bridge Street. The Passumpsic River at The Passumpsic River at Passumpsic exceeded its flood stage of 14 feet at 3:57 pm EST on April 15, crested at 19.24 feet at 2:45 am EST April 16, and fell below flood stage at 4:45 pm EST on April 16.

Flood, Washington

When
April 15, 1:00 PM EST to 10:00 PM EST
Where
Washington County, 1.91 mi NW of Fayston to 2.76 mi NW of North Duxbury
Cause
Heavy Rain / Snow Melt
Property damage
$250,000
Reported by
State Official
Coordinates
44.242, -72.892

Flooding from heavy rainfall and snowmelt damaged numerous unpaved roads across Duxbury Vermont. Road damaged consisted of scouring and washing out road surfaces and shoulders, as well as washed out culverts. Affected roads include Wilder, Camels Hump, Scrabble Hill, River Road, Cross Hill, Ward Will, Turner Hill, Dowsville, and Stevens Brook roads.

Flood, Franklin

When
April 15, 3:00 PM EST to April 16, 11:30 PM EST
Where
Franklin County, 1.46 mi SE of East Georgia to 3.02 mi NNE of Highgate Spgs
Cause
Heavy Rain / Snow Melt
Property damage
$250,000
Reported by
Emergency Manager
Coordinates
44.663, -73.062

Flooding from heavy rain and snowmelt caused damage to roadways across much of Franklin County. Montgomery was the hardest hit, with several washed out roads and culverts. Road and culvert damage also occurred in Bakersfield, Richford, and Sheldon. Flooding along the Missisquoi River forced the closure of Routes 118 and 105 in Berkshire, and portions of Route 105 were also flooded in Sheldon and Enosburg. Flood waters damaged a section of the Missisquoi Valley Rail Trail. The river gage on the Missisquoi River at East Berkshire went above its flood stage of 13 feet at 1 pm EST on April 15, crested at 15.64 feet at 9:15 pm EST April 15, and fell below flood stage at 11:35 pm EST on April 16.

Flood, Orleans

When
April 15, 3:00 PM EST to April 16, 11:30 PM EST
Where
Orleans County, 2.17 mi WSW of Lowell to 2.67 mi NW of Jay
Cause
Heavy Rain / Snow Melt
Property damage
$125,000
Reported by
Emergency Manager
Coordinates
44.785, -72.489

Flooding from heavy rain and snowmelt caused damage to roadways across much of Orleans County. Road and culvert damage occurred in Charleston, Holland, Irasburg, Troy, and Westmore. The Missisquoi River flooded portions of Route 100 in Lowell and Troy. The Missisquoi at North Troy exceeded its flood stage of 9 feet on 14 April at 4:24 pm EST, crested at 11.95 feet at 10:15 pm EST on 15 April 2014, and fell below flood stage at 9:51 am EST on 16 April 2014. The Barton River at Coventry exceeded flood stage of 8 feet at 6:45 am EST on April 11, crested at 9.39 feet at 2:15 am EST on April 16, and fell below flood stage at 6:30 am EST on 18 April 2014.

Flood, Chittenden

When
April 15, 4:44 PM EST to April 16, 8:00 PM EST
Where
Chittenden County, 2.41 mi NE of Shelburne to 2.68 mi S of Checkerberry
Cause
Heavy Rain / Snow Melt
Property damage
$25,000
Reported by
State Official
Coordinates
44.401, -73.191

Heavy rain and snowmelt caused flooding rivers and streams in Chittenden County. The Winooski River flooded Bridge Street in Richmond and North Williston Road in Williston. In Essex Center, the Browns River flooded Route 128. Other local roads flooded, including Governor Peck Road in Jericho and Cloverdale Road in Underhill.

Flood, Orange

When
April 15, 5:50 PM EST to April 16, 4:00 AM EST
Where
Orange County, 1.74 mi WSW of South Randolph to 1.5 mi N of West Topsham
Cause
Heavy Rain / Snow Melt
Property damage
$300,000
Reported by
State Official
Coordinates
43.887, -72.610

Flooding from heavy rainfall and snowmelt closed state highways in Orange County and damaged unpaved secondary roads. Route 14 in South Randolph and Route 110 in Chelsea were covered by flood waters. In Newbury, Route 5 was flooded by the Connecticut River. Other local roads in Thetford, Chelsea, and Topsham were damaged by flood waters.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Vermont in 2014Every state in 2014This day in weather historyWarnings in Vermont, April 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 508930, 509003, 509005, 508933, 509070, 507575, 507665, 508934, 509034.